Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 192

All articles in this issue are freely accessible.

Instability and nonexistence of global solutions to nonlinear wave equations of the form $Pu_{tt} = -Au + \mathcal{F}(u)$
Howard A. Levine.
Trans. Amer. Math. Soc. 192 (1974), 1-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344697
A divergent weighted orthonormal series of broken line Franklin functions
Coke S. Reed.
Trans. Amer. Math. Soc. 192 (1974), 23-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338672
A theory of Stiefel harmonics
Stephen S. Gelbart.
Trans. Amer. Math. Soc. 192 (1974), 29-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425519
Lower semicontinuity of integral functionals
Leonard D. Berkovitz.
Trans. Amer. Math. Soc. 192 (1974), 51-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348582
Sequence of regular finitely additive set functions
J. D. Stein.
Trans. Amer. Math. Soc. 192 (1974), 59-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379791
Monotone decompositions of continua not separated by any subcontinua
Eldon J. Vought.
Trans. Amer. Math. Soc. 192 (1974), 67-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341438
Symmetric jump processes
Martin L. Silverstein.
Trans. Amer. Math. Soc. 192 (1974), 79-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348849
Interpolation in a classical Hilbert space of entire functions
Robert M. Young.
Trans. Amer. Math. Soc. 192 (1974), 97-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357823
Hereditary $QI$-rings
Ann K. Boyle.
Trans. Amer. Math. Soc. 192 (1974), 115-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338075
Countable box products of ordinals
Mary Ellen Rudin.
Trans. Amer. Math. Soc. 192 (1974), 121-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340022
Representing measures and topological type of finite bordered Riemann surfaces
David Nash.
Trans. Amer. Math. Soc. 192 (1974), 129-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385087
Linear operators and vector measures
J. K. Brooks and P. W. Lewis.
Trans. Amer. Math. Soc. 192 (1974), 139-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338821
Global residues and intersections on a complex manifold
James R. King.
Trans. Amer. Math. Soc. 192 (1974), 163-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338433
Kähler differentials and differential algebra in arbitrary characteristic
Joseph Johnson.
Trans. Amer. Math. Soc. 192 (1974), 201-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335482
The geometry of flat Banach spaces
R. E. Harrell and L. A. Karlovitz.
Trans. Amer. Math. Soc. 192 (1974), 209-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338737
Analytic equivalence in the disk algebra
Hugh E. Warren.
Trans. Amer. Math. Soc. 192 (1974), 219-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333742
Groups, semilattices and inverse semigroups. I, II
D. B. McAlister.
Trans. Amer. Math. Soc. 192 (1974), 227-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357660
A probabilistic approach to $H^{p}(R^{d})$
D. Stroock and S. R. S. Varadhan.
Trans. Amer. Math. Soc. 192 (1974), 245-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365696
Weighted norm inequalities for fractional integrals
Benjamin Muckenhoupt and Richard Wheeden.
Trans. Amer. Math. Soc. 192 (1974), 261-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340523
$H^{r,}^{∞}(R)$- and $W^{r,∞}(R)$-splines
Philip W. Smith.
Trans. Amer. Math. Soc. 192 (1974), 275-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367538
Convex hulls and extreme points of some families of univalent functions
D. J. Hallenbeck.
Trans. Amer. Math. Soc. 192 (1974), 285-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338338
The norm of the $L^{p}$-Fourier transform on unimodular groups
Bernard Russo.
Trans. Amer. Math. Soc. 192 (1974), 293-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435731
A summation formula involving $𝜎(N)$
C. Nasim.
Trans. Amer. Math. Soc. 192 (1974), 307-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0337738
The concordance diffeomorphism group of real projective space
Robert Wells.
Trans. Amer. Math. Soc. 192 (1974), 319-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339224
Fields of fractions for group algebras of free groups
Jacques Lewin.
Trans. Amer. Math. Soc. 192 (1974), 339-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338055
Further results on prime entire functions
Fred Gross and Chung Chun Yang.
Trans. Amer. Math. Soc. 192 (1974), 347-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349972
van Kampen’s theorem for $n$-stage covers
J. C. Chipman.
Trans. Amer. Math. Soc. 192 (1974), 357-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339122
Expansion of entire functions of several complex variables having finite growth
P. K. Kamthan and Manjul Gupta.
Trans. Amer. Math. Soc. 192 (1974), 371-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357833